# SDR SWAA2015071541942

- Difficulty date: June 21, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 34,879 hours, 22,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992366719
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER CUSP ANGLE CORRODED BETWEEN BS 200 - 218, RBL 55.  R & R CUSP ANGLE IAW SRM & EA.
